# SDR REXA201100063

- Difficulty date: January 27, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N8674A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7674
- Aircraft time: 19,053 hours, 16,947 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Tape
- Condition: Missing
- Location: Lavatory Vent
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A SMOKE TOILET MESSAGE ON APPROACH.  MAINTENANCE COMPLIED WITH PINNACLE AIRLINES MINIMUM WORK SCOPE FOR SMOKE VISUAL OR INDICATION.  MAINTENANCE FOUND SPEED TAPE FOR LAV VENT MISSING, RE-APPLIED TAPE IAW PA 21-009.  MAINTENANCE PERFORMED MAX POWER RUNS FOR 30 MIN NO DEFECTS OR SMOKE NOTED.
